# SDR VNAA20251015073

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Damaged
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 295 FRAME REQUIRES SPLICE REPAIR TO REMOVE AND REPLACE STGR 18R AND 19R.  PERFORMED A CUT AND SPLICE REPAIR TO THE FS 295 FRAME IAW MHIRJ REO 670-53-21-2553 REV-.
